I have been diagnosed with fibromyalgia now for a short 2 years. Thankfully, it was a quicker diagnosis than my mother who has had it now for over 20 years. At her first onset, she was diagnosed with Lupis, MS, and countless others before she was given the official "Fibro" diagnosis. She guided me thru exactly what to ask the doctors for. My first onset was pain in feet for which I was sent to a foot dr and under went surgery for P.F. Mistake. No relief. And thats where I am again now. The countless meds and switching of meds have left me again wondering what is it going to take. I too as I have read here on some of the forums, have taken every kind of pain med, to every kind of anti-depression med, to every kind of sleep med and so on. My Dr suggested a new drug called savella. I began it and was exstatic about how well my pain had been managed. Still my pain is managed but have had numberous other effects that was thought to be the fibromyalgia. I have dropped off all my meds now except for 3, 1 pain med, Savella and Ambien for insomnia. In the last year in a half they had upped my Savella dosage, but foolishly thought that everything I have experienced since was just something that was part of the diagnosis. A trip to the ER with severe chest pains, (they said I was fine and couldnt find anything "except that I had very high BP"). 2 more trips to the ER for SEVERE migraines, (after cat scans and everything other check, they couldnt find anything except for the again highblood pressure). Another trip to the Dr. then sent to ER again for the BP, (again couldnt figure anything out) Really??? I have had to wean myself off of every med to figure this out. And I recently have found the lists and lists of other side effects of savella that my husband said we could check off at least 80% of that I have had in the last year or so.. As everyone else has said, "I am sick and tired of being sick and tired"!!! I will wean myself from the Savella and will post again soon as I do so, on if and when my symptoms either persist or subside. I have lost all faith in Dr's as you put your life into their hands and feel as though I have played or strung along just to keep the cash flow "flowing" for them, so to speak. It seems the more meds your put on the more things you are returning to the Dr for. Instead of taking you off meds and starting again from scratch they add to and make things worse. Can anyone else reply here to let me know side effects that any of you had as well.????
Thanks, and good luck!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.